| Catalog Number |
SSM-485 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/29/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The event of infection is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: infection.A review of the device history record has been completed.No deviations or non-conformances noted.
Event or Problem Description
Healthcare professional reported "infection".This record is for the left side.Device is explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: a2, a3a, a4, a5, a6, b2, b3, b5, b6, b7, h6.
Event or Problem Description
Healthcare professional reported left side "infection".Device has been explanted.Healthcare professional later reported infection culture results as "staphylococcus aureus (scant growth), rare gram positive cocci in pairs" and a history of smoking in the patient.Upon further review of the information by abbvie medical safety, it has been determined that the event of "infection" is not related to the device.This record is no longer reportable to the fda and will be un-reported.